|RE: "Gut" issues
May 25, 2007
Thanks for your response! Today is day five of my treatment, and I'm tolerating it quite well! I have "loose stool" (wouldn't call it diarrhea), which since it is so minor I'm hopeful it will go away as my body adjusts (first 2-3 week?).
I actually purchased a "multi-enzyme supplement" just a few days before I asked my first question, which contains several digestive enzymes and acidopholus.
On day two of my treatment I noticed that the gas and BMs lost their foul oder. That seems very quick for the new meds to have played a role so it is more likely the enzyme supplement?
Thanks again for your responses!
| Response from Dr. Henry
thank you for providing the follow-up -good to hear things are "going" better for you! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash Sign Of Seroconversion
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- Rectal Bleeding After Licking Vagina Worried I Have HIV
- Tingling In Fingers After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.